A Final Result on the Oscillation of Solutions of the Linear Discrete Delayed Equation Δ ð ‘¥ ( ð ‘› ) = − ð ‘ ( ð ‘› ) ð ‘¥ ( ð ‘› − 𠑘 ) with a Positive Coefficient
J. Baštinec,
L. Berezansky,
J. Diblík and
Z. Šmarda
Abstract and Applied Analysis, 2011, vol. 2011, 1-28
Abstract:
A linear ( 𠑘 + 1 ) th-order discrete delayed equation Δ ð ‘¥ ( ð ‘› ) = − ð ‘ ( ð ‘› ) ð ‘¥ ( ð ‘› − 𠑘 ) where ð ‘ ( ð ‘› ) a positive sequence is considered for ð ‘› → ∞ . This equation is known to have a positive solution if the sequence ð ‘ ( ð ‘› ) satisfies an inequality. Our aim is to show that, in the case of the opposite inequality for ð ‘ ( ð ‘› ) , all solutions of the equation considered are oscillating for ð ‘› → ∞ .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/586328.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/586328.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:586328
DOI: 10.1155/2011/586328
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().